# SDR SWAA2012040902881

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 16,840 hours, 10,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT LENS INOP.  REMOVED AND REPLACED LENS ASSY PER AMM.
